On Ramanujan's modular equations of degree 21

Vasuki, K. R. and Sharath, G. (2013) On Ramanujan's modular equations of degree 21. Journal of Number Theory, 133 (2). pp. 437-445. ISSN 0022-314X

[img] Text (Full Text)
Mat_2013_Vasuki.pdf - Published Version
Restricted to Registered users only

Download (133kB) | Request a copy
Official URL: http://doi.org/10.1016/j.jnt.2012.08.010

Abstract

In this paper, we give an alternative proof of two of Ramanujan's modular equations of degree 21, which have been proved by B.C. Berndt using theory of modular forms. Our proofs involve only the identities stated by Ramanujan.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Arshiya Kousar
Date Deposited: 27 Nov 2019 05:27
Last Modified: 27 Nov 2019 05:27
URI: http://eprints.uni-mysore.ac.in/id/eprint/9661

Actions (login required)

View Item View Item